# SDR QXEA2023090500124

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 12,586 hours, 8,235 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CDPL58115
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR MARKING RIPPED. REMOVED FROM SERVICE. REPLACED ARROW PLACARD ON R2 DOOR IAW E175 AMM 20-10-09-000/400-801-A. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
